| Catalog Number |
RBY2C2060 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils.During the procedure, the physician advanced the first ruby coil through a non-penumbra microcatheter and, while retracting and re-advancing, the ruby coil unintentionally detached within the microcatheter.The microcatheter and ruby coil were therefore removed together from the patient and the ruby coil was retrieved from the microcatheter.The microcatheter was then re-advanced into the patient's vessel and the procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.